# SDR FDEA201706201717

- Difficulty date: June 20, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 84,438 hours, 36,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0210
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,593 hours, 3,775 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST,  HAD A LEVEL ONE EMERGENCY LIGHT BATTERY  1  LOW.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-01-4. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
